# SDR 02FDEA00665

- Difficulty date: September 19, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-100
- Aircraft serial: 19360
- Aircraft time: 63,299 hours, 47,559 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 1U10851
- Part serial: 564
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, GEAR DOORS LIGHT & RIGHT MAIN GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.  RED TAB PROCEDURES ACCOMPLISHED.  WHEN INITIALLY MOVING, AND BEFORE REACHING THE "OFF" POSITION, IT APPEARED A HYDRAULIC SURGE OCCURRED , WITH A   CORRESPONDING "BUMP" AND BOTH LIGHTS EXTINGUISHED.  REMOVED AND REPLACED MAIN LANDING GEAR LOCK OPERATED SEQUENCE VALVE PER 727-100 MAINTENANCE MANUAL 32-32-031-4, OPERATIONAL CHECK GOOD PER 727-100 MAINTENANCE MANUAL 32-32-00-5. OK FOR SERVICE.
